# SDR AALA202402205020

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING IINBOARD TRAILING EDGE FLAP SUPPORT FITTING WORN ALLOWING THE BEARING TO MIGRATE ON THE OUTBOARD RIB OF THE FLAP. REPLACED SUPPORT FITTING PER SRM 51-42-11.
